Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone familiar with TCA side effects?

Posted by dove on August 13, 1999, at 9:15:24

In reply to Re: Anyone familiar with TCA side effects?, posted by Sean on August 12, 1999, at 12:57:49

I am taking Amitriptyline, a TCA and those side-effects are common. I noticed them for the first 3 weeks and then they disappeared. Keep yourself hydrated and hopefully they'll be gone soon. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dove thread:9939